# SDR REXA202105040128

- Difficulty date: March 13, 2021
- Submitted: May 4, 2021
- Operation: Air carrier
- Aircraft: N367CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10069
- Aircraft time: 41,258 hours, 30,887 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Plate
- Part number: SH670365521
- Condition: Corroded
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WING EMERGENCY EXIT STEP PLATE CORRODED. - REMOVED & REPLACED RH OVERWING STEP PLATE IAW CRJ 700 SRM 51-42-02-001-001-A01.
